# SDR UPS00832446

- Difficulty date: April 28, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 57550589
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 690 LONG 34L TIE-END DOUBLER IS CRACKED.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5755058 AND SRM 51-1-20D.
